MathSciNet Relay Station
MathSciNet bibliographic data
MR281400 73.45
Dafermos, Constantine M. Asymptotic stability in viscoelasticity. Arch. Rational Mech. Anal. 37 1970 297–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement